# SDR DALA2023031501910

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 51,139 hours, 24,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 R1 DOOR PUSH BUTTON SPRING ON EXTERIOR BUTTERFLY HANDLE BROKEN-UNABLE TO SECURE HANDLE. CORRECTIVE ACTION: REPLACED SPRING ASSY ON PUSH HANDLE ON BUTTERFLY HANDLE. OPS NML PER B757AMM 52-11. (9455936)
